| Catalog Number |
151630412 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
02/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Received medical records on 05/18/2018.Records reported that the patient was revised to address right knee pain, mid-flexion instability, and tibial base plate and femur implant loosening.Surgeon indicated that the tibia completely debonded from the cement mantle.The femur was partially debonded, but not to the degree of the tibia.The tibial insert was found to be rotated 180 degrees from normal orientation.There was significant wear on the posterior aspect of the polyethylene tibia insert.The patella was well-fixed.Tibia, femur, patella, and insert were all revised.Doi: (b)(6) 2016; dor: (b)(6) 2018; (right knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.